Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 14, Issue 2

Issues

Reidemeister torsion in generalized Morse theory

Michael Hutchings
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2002.010

About the article

Published Online: 2006-01-23

Published in Print: 2002-01-29


Citation Information: Forum Mathematicum, Volume 14, Issue 2, Pages 209–244, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2002.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Varghese Mathai and Guo Chuan Thiang
Communications in Mathematical Physics, 2017, Volume 355, Number 2, Page 561
[2]
D. Schütz
Topology and its Applications, 2004, Volume 144, Number 1-3, Page 147
[3]
Andrew Cotton-Clay
Geometry & Topology, 2009, Volume 13, Number 5, Page 2619
[4]
Michael Usher
Algebraic & Geometric Topology, 2006, Volume 6, Number 4, Page 1677
[5]
Michael Hutchings and Yi-Jen Lee
Geometry & Topology, 1999, Volume 3, Number 1, Page 369
[6]
Michael Hutchings
Algebraic & Geometric Topology, 2008, Volume 8, Number 1, Page 435
[7]
Dirk Schütz
Forum Mathematicum, 2002, Volume 14, Number 4

Comments (0)

Please log in or register to comment.
Log in